A Framework for Brokering Distributed Mathematical Services

Project Description

Projektnummer: P – 15183

Project Lead

Project Duration

01/12/2001 - 30/11/2003

Publications

2019

Sum of Squares over Rationals

J. Capco, C. Scheiderer

RISC. Technical report, 2019. [url] [pdf]
[bib]
@techreport{RISC5884,
author = {J. Capco and C. Scheiderer},
title = {{Sum of Squares over Rationals}},
language = {english},
abstract = {Recently it has been shown that a multivariate (homogeneous) polynomialwith rational coefficients that can be written as a sum of squares offorms with real coefficients, is not necessarily a sum of squares offorms with rational coefficients. Essentially, only one constructionfor such forms is known, namely taking the $K/\Q$-norm of a sufficientlygeneral form with coefficients in a number field $K$. Whether thisconstruction yields a form with the desired properties depends onGalois-theoretic properties of $K$ that are not yet well understood.We construct new families of examples, and we shed new light on somewell-known open questions.},
year = {2019},
institution = {RISC},
length = {0},
url = {https://www3.risc.jku.at/~jcapco/public_files/ss18/sosq.html}
}

On the Complexity of Unsatisfiable Primitive Recursively defined $\Sigma_1$-Sentences

David M. Cerna

In: T.B.D, T.B.D (ed.), Proceedings of T.B.D, pp. 1-17. 2019. T.B.D. [pdf]
[bib]
@inproceedings{RISC5841,
author = {David M. Cerna},
title = {{On the Complexity of Unsatisfiable Primitive Recursively defined $\Sigma_1$-Sentences}},
booktitle = {{T.B.D}},
language = {english},
abstract = {We introduce a measure of complexity based on formula occurrence within instance proofs of an inductive statement. Our measure is closely related to {\em Herbrand Sequent length}, but instead of capturing the number of necessary term instantiations, it captures the finite representational difficulty of a recursive sequence of proofs. We restrict ourselves to a class of unsatisfiable primitive recursively defined negation normal form first-order sentences, referred to as {\em abstract sentences}, which capture many problems of interest; for example, variants of the {\em infinitary pigeonhole principle}. This class of sentences has been particularly useful for inductive formal proof analysis and proof transformation. Together our complexity measure and abstract sentences allow use to capture a notion of {\em tractability} for state-of-the-art approaches to inductive theorem proving, in particular {\em loop discovery} and {\em tree grammar} based inductive theorem provers. We provide a complexity analysis of an important abstract sentence, and discuss the analysis of a few related sentences, based on the infinitary pigeonhole principle which we conjecture represent the upper limits of tractability and foundation of intractability with respect to the current approaches.},
pages = {1--17},
isbn_issn = {T.B.D},
year = {2019},
editor = {T.B.D},
refereed = {yes},
length = {17},
conferencename = {T.B.D}
}

A Generic Framework for Higher-Order Generalizations

David M. Cerna, Temur Kutsia

Technical report no. 19-01 in RISC Report Series, Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz, Schloss Hagenberg, 4232 Hagenberg, Austria. 2019. [pdf]
[bib]
@techreport{RISC5883,
author = {David M. Cerna and Temur Kutsia},
title = {{A Generic Framework for Higher-Order Generalizations}},
language = {english},
number = {19-01},
year = {2019},
length = {21},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}

Evaluation of the VL Logic (342.208-9) 2018W End of Semester Questionnaire

David M. Cerna

Feburary 2019. [pdf] [xlsx]
[bib]
@techreport{RISC5885,
author = {David M. Cerna},
title = {{Evaluation of the VL Logic (342.208-9) 2018W End of Semester Questionnaire}},
language = {english},
abstract = {In this technical report we cover the choice of layout and intentions behind our end of the semester questionnaire as well as our interpretation of student answers, resulting statistical analysis, and inferences. Our questionnaire is to some extent free-form in that we provide instructions concerning the desired content of the answers but leave the precise formulation of the answer to the student. Our goal, through this approach, was to gain an understanding of how the students viewed there own progress and interest in the course without explicitly guiding them. Towards this end, we chose to have the students draw curves supplemented by short descriptions of important features. We end with a discussion of the benefits and downsides of such a questionnaire as well as what the results entail concerning future iterations of the course. },
year = {2019},
month = {Feburary},
length = {17},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}

The Castle Game

David M. Cerna

2019. [pdf]
[bib]
@techreport{RISC5886,
author = {David M. Cerna},
title = {{The Castle Game}},
language = {english},
abstract = {A description of a game for teaching certain aspects of first-order logic based on the Drink's Paradox. },
year = {2019},
length = {3},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}

First Order: The Game

David M. Cerna

2019. [pdf] [jar]
[bib]
@techreport{RISC5887,
author = {David M. Cerna},
title = {{First Order: The Game}},
language = {english},
abstract = {A Manual for playing the Game in the Jar file. The game is based on implication based proof situations. This is a demo code for a much larger software project being developed},
year = {2019},
length = {11},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}

On the positivity of the Gillis–Reznick–Zeilberger rational function

V. Pillwein

Advances in Applied Mathematics 104, pp. 75 - 84. 2019. ISSN 0196-8858. [url]
[bib]
@article{RISC5813,
author = {V. Pillwein},
title = {{On the positivity of the Gillis–Reznick–Zeilberger rational function}},
language = {english},
abstract = {In this note we provide further evidence for a conjecture of Gillis, Reznick, and Zeilberger on the positivity of the diagonal coefficients of a multivariate rational function. Kauers had proven this conjecture for up to 6 variables using computer algebra. We present a variation of his approach that allows us to prove positivity of the coefficients up to 17 variables using symbolic computation.},
journal = {Advances in Applied Mathematics},
volume = {104},
pages = {75 -- 84},
isbn_issn = { ISSN 0196-8858},
year = {2019},
refereed = {yes},
keywords = {Positivity, Cylindrical decomposition, Rational function, Symbolic summation},
length = {10},
url = {http://www.sciencedirect.com/science/article/pii/S0196885818301179}
}

Projective and affine symmetries and equivalences of rational and polynomial surfaces

M. Hauer, B. Jüttler, J. Schicho

J. Comp. Appl. Math. 349, pp. 424-437. 2019. 0377-0427.
[bib]
@article{RISC5875,
author = {M. Hauer and B. Jüttler and J. Schicho},
title = {{Projective and affine symmetries and equivalences of rational and polynomial surfaces}},
language = {english},
journal = {J. Comp. Appl. Math.},
volume = {349},
pages = {424--437},
isbn_issn = {0377-0427},
year = {2019},
refereed = {yes},
length = {14}
}

Towards a symbolic summation theory for unspecified sequences

P. Paule, C. Schneider

In: Elliptic Integrals, Elliptic Functions and Modular Forms in Quantum Field Theory, J. Blümlein, P. Paule, C. Schneider (ed.), Texts and Monographs in Symbolic Computation , pp. 351-390. 2019. Springer, ISBN 978-3-030-04479-4. arXiv:1809.06578 [cs.SC]. [url]
[bib]
@incollection{RISC5750,
author = {P. Paule and C. Schneider},
title = {{Towards a symbolic summation theory for unspecified sequences}},
booktitle = {{Elliptic Integrals, Elliptic Functions and Modular Forms in Quantum Field Theory}},
language = {english},
series = {Texts and Monographs in Symbolic Computation},
pages = {351--390},
publisher = {Springer},
isbn_issn = {ISBN 978-3-030-04479-4},
year = {2019},
note = {arXiv:1809.06578 [cs.SC]},
editor = {J. Blümlein and P. Paule and C. Schneider},
refereed = {yes},
length = {40},
url = {https://arxiv.org/abs/1809.06578}
}

Numerical Implementation of Harmonic Polylogarithms to Weight w = 8

J. Ablinger, J. Blümlein, M. Round, C. Schneider

To appear in Comput. Phys. Comm., pp. 1-19. 2019. ISSN 0010-4655. arXiv:1809.07084 [hep-ph]. [url]
[bib]
@article{RISC5751,
author = {J. Ablinger and J. Blümlein and M. Round and C. Schneider},
title = {{Numerical Implementation of Harmonic Polylogarithms to Weight w = 8}},
language = {english},
journal = {To appear in Comput. Phys. Comm.},
pages = {1--19},
isbn_issn = {ISSN 0010-4655},
year = {2019},
note = {arXiv:1809.07084 [hep-ph]},
refereed = {yes},
length = {19},
url = {https://arxiv.org/pdf/1809.07084.pdf}
}

Automated Solution of First Order Factorizable Systems of Differential Equations in One Variable

J. Ablinger, J. Blümlein, P. Marquard, N. Rana, C. Schneider

Nucl. Phys. B 939, pp. 253-291. 2019. ISSN 0550-3213. arXiv:1810.12261 [hep-ph]. [url]
[bib]
@article{RISC5795,
author = {J. Ablinger and J. Blümlein and P. Marquard and N. Rana and C. Schneider},
title = {{Automated Solution of First Order Factorizable Systems of Differential Equations in One Variable}},
language = {english},
journal = {Nucl. Phys. B},
volume = {939},
pages = {253--291},
isbn_issn = {ISSN 0550-3213},
year = {2019},
note = {arXiv:1810.12261 [hep-ph]},
refereed = {yes},
length = {39},
url = {https://www.sciencedirect.com/science/article/pii/S055032131830350X?via%3Dihub}
}

A Family of Congruences for Rogers-Ramanujan Subpartitions

Nicolas Allen Smoot

Journal of Number Theory 196, pp. 35-60. March 2019. ISSN 0022-314X. [pdf]
[bib]
@article{RISC5809,
author = {Nicolas Allen Smoot},
title = {{A Family of Congruences for Rogers--Ramanujan Subpartitions}},
language = {english},
abstract = {In 2015 Choi, Kim, and Lovejoy studied a weighted partition function, A1(m), which counted subpartitions with a structure related to the Rogers–Ramanujan identities. They conjectured the existence of an infinite class of congruences for A1(m), modulo powers of 5. We give an explicit form of this conjecture, and prove it for all powers of 5.},
journal = {Journal of Number Theory},
volume = {196},
pages = {35--60},
isbn_issn = {ISSN 0022-314X},
year = {2019},
month = {March},
refereed = {yes},
keywords = {Integer partitions, Partition congruences, Rogers--Ramanujan identities, Ramanujan--Kolberg identities, Modular functions},
sponsor = {FWF: W1214-N15},
length = {26}
}

2018

An Improved Method to Compute the Inverse Mellin Transform of Holonomic Sequences

J. Ablinger

In: Proceedings of "Loops and Legs in Quantum Field Theory - LL 2018, J. Blümlein and P. Marquard (ed.), PoS(LL2018) , pp. 1-10. 2018. ISSN 1824-8039. [url]
[bib]
@inproceedings{RISC5789,
author = {J. Ablinger},
title = {{An Improved Method to Compute the Inverse Mellin Transform of Holonomic Sequences}},
booktitle = {{Proceedings of "Loops and Legs in Quantum Field Theory - LL 2018}},
language = {english},
series = {PoS(LL2018)},
pages = {1--10},
isbn_issn = {ISSN 1824-8039},
year = {2018},
editor = {J. Blümlein and P. Marquard},
refereed = {yes},
length = {10},
url = {https://pos.sissa.it/303/063/pdf}
}

Anti-Unification and Natural Language Processing

N. Amiridze, T. Kutsia

In: Fifth Workshop on Natural Language and Computer Science, NLCS’18, A. Asudeh, V. de Paiva, L. Moss (ed.), EasyChair preprints 203, pp. 1-12. 2018. [url] [pdf]
[bib]
@inproceedings{RISC5707,
author = {N. Amiridze and T. Kutsia},
title = {{Anti-Unification and Natural Language Processing}},
booktitle = {{Fifth Workshop on Natural Language and Computer Science, NLCS’18}},
language = {english},
series = {EasyChair preprints},
number = {203},
pages = {1--12},
isbn_issn = { },
year = {2018},
editor = {A. Asudeh and V. de Paiva and L. Moss},
refereed = {yes},
length = {12},
url = {https://doi.org/10.29007/fkrh}
}

Varieties of apolar subschemes of toric surfaces

Gallet Matteo, Ranestad Kristian, Villamizar Nelly

Ark. Mat. 56(1), pp. 73-99. 2018. ISSN 0004-2080. [url]
[bib]
@article{RISC5796,
author = {Gallet Matteo and Ranestad Kristian and Villamizar Nelly},
title = {{Varieties of apolar subschemes of toric surfaces}},
language = {english},
journal = {Ark. Mat.},
volume = {56},
number = {1},
pages = {73--99},
isbn_issn = { ISSN 0004-2080},
year = {2018},
refereed = {yes},
length = {27},
url = {https://doi.org/10.4310/ARKIV.2018.v56.n1.a6}
}

Varieties of apolar subschemes of toric surfaces

Gallet Matteo, Ranestad Kristian, Villamizar Nelly

Ark. Mat. 56(1), pp. 73-99. 2018. ISSN 0004-2080. [url]
[bib]
@article{RISC5811,
author = {Gallet Matteo and Ranestad Kristian and Villamizar Nelly},
title = {{Varieties of apolar subschemes of toric surfaces}},
language = {english},
journal = {Ark. Mat.},
volume = {56},
number = {1},
pages = {73--99},
isbn_issn = { ISSN 0004-2080},
year = {2018},
refereed = {yes},
length = {27},
url = {https://doi.org/10.4310/ARKIV.2018.v56.n1.a6}
}

Term-Graph Anti-Unification

Alexander Baumgartner, Temur Kutsia, Jordi Levy, Mateu Villaret

Technical report no. 18-02 in RISC Report Series, Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz, Schloss Hagenberg, 4232 Hagenberg, Austria. 2018. [pdf]
[bib]
@techreport{RISC5549,
author = {Alexander Baumgartner and Temur Kutsia and Jordi Levy and Mateu Villaret},
title = {{Term-Graph Anti-Unification}},
language = {english},
number = {18-02},
year = {2018},
length = {19},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}

Term-Graph Anti-Unification

Alexander Baumgartner, Temur Kutsia, Jordi Levy, Mateu Villaret

In: 3rd International Conference on Formal Structures for Computation and Deduction (FSCD 2018), Helene Kirchner (ed.), Leibniz International Proceedings in Informatics (LIPIcs) 108, pp. 9:1-9:17. 2018. Schloss Dagstuhl-Leibniz-Zentrum fuer Informatik, Dagstuhl, Germany, ISBN 978-3-95977-077-4 ISSN 1868-8969. [url]
[bib]
@inproceedings{RISC5764,
author = {Alexander Baumgartner and Temur Kutsia and Jordi Levy and Mateu Villaret},
title = {{Term-Graph Anti-Unification}},
booktitle = {{3rd International Conference on Formal Structures for Computation and Deduction (FSCD 2018)}},
language = {english},
series = {Leibniz International Proceedings in Informatics (LIPIcs)},
volume = {108},
pages = {9:1--9:17},
publisher = {Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik},
address = {Dagstuhl, Germany},
isbn_issn = {ISBN 978-3-95977-077-4 ISSN 1868-8969},
year = {2018},
editor = {Helene Kirchner},
refereed = {yes},
length = {17},
url = {http://drops.dagstuhl.de/opus/volltexte/2018/9179}
}

On some polynomials and series of Bloch-Polya Type

Berkovich A., Uncu A. K.

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 146(7), pp. 2827-2838. July 2018. 1088-6826. [url]
[bib]
@article{RISC5557,
author = {Berkovich A. and Uncu A.~K.},
title = {{On some polynomials and series of Bloch-Polya Type}},
language = {english},
journal = {PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY},
volume = {146},
number = {7},
pages = {2827--2838},
isbn_issn = {1088-6826},
year = {2018},
month = {July},
refereed = {yes},
keywords = {Mathematics - Number Theory, Mathematics - Combinatorics, 05A17, 05A19, 11B65, 11P81},
length = {12},
url = {http://www.ams.org/journals/proc/2018-146-07/S0002-9939-2018-13982-9/}
}

Some Elementary Partition Inequalities and Their Implications

Berkovich A., Uncu A. K.

ArXiv e-prints (to appear in Annals of Cobinatorics), pp. -. 2018. Preprint. [url]
[bib]
@article{RISC5558,
author = {Berkovich A. and Uncu A.~K.},
title = {{Some Elementary Partition Inequalities and Their Implications}},
language = {english},
journal = {ArXiv e-prints (to appear in Annals of Cobinatorics)},
pages = {--},
isbn_issn = {Preprint},
year = {2018},
refereed = {yes},
keywords = {Mathematics - Combinatorics, Mathematics - Number Theory, 05A15, 05A17, 05A19, 05A20, 11B65, 11P81, 11P84, 33D15},
length = {12},
url = {https://arxiv.org/abs/1708.01957}
}

Loading…